# SDR AALA202201284821

- Difficulty date: January 26, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 24,091 hours, 3,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260102
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  WHILE ACCOMPLISHING CARD 78T21033001 FOUND WELS CONTROL UNIT 17 HAS INTERNAL FAULT. REPLACED WELS CONTROL UNIT 17 OPERATIONS NORMAL PER AMM 33-51-07.
